# SDR AALA202103239008

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 17,913 hours, 6,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Lack Of Lube
- Location: Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 WINDOW VERY DIFFICULT TO STOW FROM FULL AFT POSITION. LUBRICATED WINDOW TRACKS IAW AMM 56-12-11, OPS CHECK GOOD.
